Does Zoloft Cause A Sore Throat?

Question

Asked by Ann

Does Zoloft Cause A Sore Throat?

I have been on Zoloft for five weeks and have developed a sore throat that won't go away. Will it in time? I did not have it until a week ago. Is this a side effect of the Zoloft, or could it be related to a compromised immune system, since it did not begin until four weeks into my treatment with the drug?

Answer

It could be a side effect of the Zoloft.   PDR Health tells us some of the side effects to taking Zoloft and a sore throat is one of them:

"Side effects may include:
Abdominal pain, agitation, anxiety, constipation, decreased sex drive, diarrhea or loose stools, difficulty with ejaculation, dizziness, dry mouth, fatigue, gas, headache, decreased appetite, increased sweating, indigestion, insomnia, nausea, nervousness, pain, rash, sleepiness, sore throat, tingling or pins and needles, tremor, vision problems, vomiting"

I would definitely speak with your doctor about this...it could be the Zoloft or it could signal something else entirely, like that you have a virus.

Here are some other articles that might be of use to you:

What Can You Do If You Get the Flu?

8 Signs You Should See a Doctor About a Cold

10 Ways Your Cell Phone Can Make You Sick

Answered by Merely Me